# SDR SWAA2021042859922

- Difficulty date: March 29, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM ON BS 986.5 RBL 43 AND WL 208.1 AFT GALLEY AND LAV / REPAIRED PAX CABIN FLOOR STRUCTURE TRANSVERSAL BEAM AT BS 986.5 RBL 43 AND WL 208.1 AFT GALLEY AND LAV IAW EA #53-0161-21 REV 0 AND SWA EA 21-153-01047 REV IR
